MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE RETENTIVE LINER 40MM +6MM

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; REVERSE RETENTIVE LINER 40MM +6MM
Model Number 1365.50.821
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the production records did not identify any pre-existing anomalies or non-conformities related to the involved component.The explanted components were not returned to the manufacturer and are therefore not available for further analysis.Complained source reported that surgeon confirm poor bone quality already noticed during previous surgery performed on (b)(6) 2026.No further surgical notes or comments were made available regarding the patient's clinical history or the reported occurrence of multiple dislocations.Therefore, taking into account that: no pre-existing anomaly or non-conformity have been detected by checking device history records; this is the first and only complaint on the lot number involved, thus excluding systematic quality issues; explanted components have not been returned and x-rays have not been provided, therfore no more in-depth analysis can be performed; the manufacturer has no evidence to consider the issue as device related.Based on pms data available, the revision rate of smr reverse liners belonging to the family product codes 1360.50.Xxx, 1361.50.Xxx, 1365.50.Xxx due to dislocation is around (b)(4).Based on the investigation performed, no corrective actions is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery occurred on (b)(6) 2026, due to multiple shoulder dislocation overtime.Complete patient clinical history is following reported: on (b)(6) 2026, patient underwent reverse total shoulder arthroplasty with smr humeral components consisting of: revision stem dia16mm h 150mm (pn 1308.15.164); smr 140° humeral body reverse (pn 1352.15.011); extension for humeral reverse body (pn 1352.15.001); retentive liner +6mm 36mm (pn 1361.50.820).Djo glenosphere.During first revision surgery, performed on (b)(6) 2026, due to dislocation (already reported with mfr 3008021110-2026-00184), all above mentioned components were removed and replaced with similar items, with exception of a 140° finned humeral body reverse (pn 1352.15.051) and a retentive liner +6mm dia 40mm (pn 1365.50.821) for size compatibility with the djo 40mm/+4mm lateralized glenosphere that has been implanted.At the time of the second revision, hereby reported and occurred on (b)(6) 2026, patient's implant was consisting of: revision stem dia16mm h 150mm (pn 1308.15.164, lot.2004055.Ster.(b)(4); extension for humeral reverse body (pn 1352.15.001, lot.2519453, ster.(b)(4); 140° finned humeral body reverse (pn 1352.15.051, lot.2537084, ster.(b)(4); retentive liner +6mm dia40mm (pn 1365.50.821, lot.25at0el, ster.(b)(4); djo 40mm/+4mm lateralized glenosphere.During the procedure, all pre-existing components have been removed and replaced with djo altivate components (reverse humeral stem, small spacer 8mm, small socket insert 44mm semi constrained, glenosphere 44mm).Surgeon also performed a proximal humeral allograft using other manufacturer instrumentation for fixation.Surgery has been completed as intended.Patient is female, date of birth (b)(6), 1940.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
REVERSE RETENTIVE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25516464
Report Number3008021110-2026-00249
Device Sequence Number10606704
Product Code PHX
UDI-Device Identifier08033390102971
UDI-Public8033390102971
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.821
Device Lot Number25AT0EL
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexFemale